# SDR DALA2023070605480

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 87,702 hours, 28,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 3RH DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND KNUCKLE BLOCKER NOT ARMING. PUSHED KNUCKLE BACK INTO PLACE PER B757 AMM 52-11. OPS CHECK GOOD. (4857044)
